This paper is a continuation of Hu-Yang . Here we extend Malmquist type theorem ofalgebraic differential equations of Steinmetz  and Tu  to higher order partial differential equations. The results also generalize Theorems 4.2 and 4.3 in .
1991 Mathematics Subject Classification
primary 32A20 32A22 32H30; Secondary 30D35
partial differential equations malmquist type theorems value distribution
This is a preview of subscription content, log in to check access.
Hörmander, L., An introduction to complex analysis in several variables, Van Nostrand. Princeton, N.J. 1966.zbMATHGoogle Scholar
Hu, P.C. and Yang C.C., Malmquist type theorem and factorization of meromorphic solutions of partial differential equations, Complex Variables, 27 (1995), 269–285.MathSciNetzbMATHCrossRefGoogle Scholar